# SDR SIMA2020083129003

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 37,338 hours, 31,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 4c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4C EMERGENCY FLOOR STRIP LIGHT INOP-C/A-RAR ROW 4C EMERGENCY FLOOR STRIP LIGHT IAW EMB AMM 33-50-12-000-801-A AND 33-50-12-400-801-A. OPS CHECK GOOD
